MathSciNet Relay Station
MathSciNet bibliographic data
MR482148 (58 #2234) 46E35 (46M35)
Mitjagin, B. S.; Semenov, E. M. Absence of interpolation of linear operators in spaces of smooth functions. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 41 (1977), no. 6, 1289–1328, 1447.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement